Skip to menu Skip to content Skip to footer

2021

Journal Article

Embedding of the Racah algebra R(n) and superintegrability

Latini, Danilo, Marquette, Ian and Zhang, Yao-Zhong (2021). Embedding of the Racah algebra R(n) and superintegrability. Annals of Physics, 426 168397, 1-18. doi: 10.1016/j.aop.2021.168397

Embedding of the Racah algebra R(n) and superintegrability

2020

Journal Article

Analytic solutions of the Teukolsky equation for massless perturbations of any spin in de Sitter background

Zhang, Yao-Zhong (2020). Analytic solutions of the Teukolsky equation for massless perturbations of any spin in de Sitter background. Journal of Mathematical Physics, 61 (10) 0015848, 103508. doi: 10.1063/5.0015848

Analytic solutions of the Teukolsky equation for massless perturbations of any spin in de Sitter background

2020

Journal Article

New R-matrices with non-additive spectral parameters and integrable models of strongly correlated fermions

Zhang, Yao-Zhong and Werry, Jason L. (2020). New R-matrices with non-additive spectral parameters and integrable models of strongly correlated fermions. Journal of High Energy Physics, 2020 (3) 141. doi: 10.1007/JHEP03(2020)141

New R-matrices with non-additive spectral parameters and integrable models of strongly correlated fermions

2019

Journal Article

Superintegrable systems from block separation of variables and unified derivation of their quadratic algebras

Chen, Zhe, Marquette, Ian and Zhang, Yao-Zhong (2019). Superintegrable systems from block separation of variables and unified derivation of their quadratic algebras. Annals of Physics, 411 167970. doi: 10.1016/j.aop.2019.167970

Superintegrable systems from block separation of variables and unified derivation of their quadratic algebras

2019

Journal Article

Strong superadditive deficit of coherence and quantum correlations distribution

Liu, Si-Yuan, Wu, Feng-Lin, Zhang, Yao-Zhong and Fan, Heng (2019). Strong superadditive deficit of coherence and quantum correlations distribution. Chinese Physics Letters, 36 (8) 080303, 080303. doi: 10.1088/0256-307X/36/8/080303

Strong superadditive deficit of coherence and quantum correlations distribution

2019

Journal Article

Ladder operators and coherent states for multi-step supersymmetric rational extensions of the truncated oscillator

Hoffmann, Scott E., Hussin, Véronique, Marquette, Ian and Zhang, Yao-Zhong (2019). Ladder operators and coherent states for multi-step supersymmetric rational extensions of the truncated oscillator. Journal of Mathematical Physics, 60 (5) 052105, 052105. doi: 10.1063/1.5091953

Ladder operators and coherent states for multi-step supersymmetric rational extensions of the truncated oscillator

2019

Journal Article

Extended Laplace-Runge-Lentz vectors, new family of superintegrable systems and quadratic algebras

Chen, Zhe, Marquette, Ian and Zhang, Yao-Zhong (2019). Extended Laplace-Runge-Lentz vectors, new family of superintegrable systems and quadratic algebras. Annals of Physics, 402, 78-90. doi: 10.1016/j.aop.2019.01.009

Extended Laplace-Runge-Lentz vectors, new family of superintegrable systems and quadratic algebras

2019

Journal Article

Influence of a dark soliton on the reflection of a Bose-Einstein condensate by a square barrier

Cheng, Qiao-Ling, Bai, Wen-Kai, Zhang, Yao-Zhong, Xiong, Bo and Yang, Tao (2019). Influence of a dark soliton on the reflection of a Bose-Einstein condensate by a square barrier. Laser Physics, 29 (1) 015501, 015501. doi: 10.1088/1555-6611/aaea78

Influence of a dark soliton on the reflection of a Bose-Einstein condensate by a square barrier

2018

Journal Article

Bell inequalities violation within non-Bunch–Davies states

Feng, Jun, Huang, Xiaoyang, Zhang, Yao-Zhong and Fan, Heng (2018). Bell inequalities violation within non-Bunch–Davies states. Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics, 786, 403-409. doi: 10.1016/j.physletb.2018.10.020

Bell inequalities violation within non-Bunch–Davies states

2018

Journal Article

Extended Calogero models: a construction for exactly solvable kN-body systems

Chen, Zhe, Links, Jon, Marquette, Ian and Zhang, Yao-Zhong (2018). Extended Calogero models: a construction for exactly solvable kN-body systems. Journal of Physics A: Mathematical and Theoretical, 51 (45) 455203, 455203. doi: 10.1088/1751-8121/aae4cc

Extended Calogero models: a construction for exactly solvable kN-body systems

2018

Journal Article

Quantum estimation in an expanding spacetime

Huang, Xiaoyang, Feng, Jun, Zhang, Yao-Zhong and Fan, Heng (2018). Quantum estimation in an expanding spacetime. Annals of Physics, 397, 336-350. doi: 10.1016/j.aop.2018.08.021

Quantum estimation in an expanding spacetime

2018

Journal Article

Coherent states for ladder operators of general order related to exceptional orthogonal polynomials

Hoffmann, Scott E., Hussin, Veronique, Marquette, Ian and Zhang, Yao-Zhong (2018). Coherent states for ladder operators of general order related to exceptional orthogonal polynomials. Journal of Physics A: Mathematical and Theoretical, 51 (31) 315203, 315203. doi: 10.1088/1751-8121/aacb3b

Coherent states for ladder operators of general order related to exceptional orthogonal polynomials

2018

Journal Article

Fine-grained uncertainty relations under relativistic motion

Feng, Jun, Zhang, Yao-Zhong, Gould, Mark D. and Fan, Heng (2018). Fine-grained uncertainty relations under relativistic motion. Europhysics Letters, 122 (6) 60001. doi: 10.1209/0295-5075/122/60001

Fine-grained uncertainty relations under relativistic motion

2018

Journal Article

Quantum superintegrable system with a novel chain structure of quadratic algebras

Liao, Yidong, Marquette, Ian and Zhang, Yao-Zhong (2018). Quantum superintegrable system with a novel chain structure of quadratic algebras. Journal of Physics A: Mathematical and Theoretical, 51 (25) 255201. doi: 10.1088/1751-8121/aac111

Quantum superintegrable system with a novel chain structure of quadratic algebras

2018

Journal Article

Recurrence approach and higher order polynomial algebras for superintegrable monopole systems

Hoque, Md Fazlul, Marquette, Ian and Zhang, Yao-Zhong (2018). Recurrence approach and higher order polynomial algebras for superintegrable monopole systems. Journal of Mathematical Physics, 59 (5) 052101, 052101. doi: 10.1063/1.5012859

Recurrence approach and higher order polynomial algebras for superintegrable monopole systems

2018

Journal Article

Algebraic calculations for spectrum of superintegrable system from exceptional orthogonal polynomials

Hoque, Md. Fazlul, Marquette, Ian, Post, Sarah and Zhang, Yao-Zhong (2018). Algebraic calculations for spectrum of superintegrable system from exceptional orthogonal polynomials. Annals of Physics, 391, 203-215. doi: 10.1016/j.aop.2018.02.008

Algebraic calculations for spectrum of superintegrable system from exceptional orthogonal polynomials

2018

Journal Article

Non-classical behaviour of coherent states for systems constructed using exceptional orthogonal polynomials

Hoffmann, Scott E., Hussin, Veronique, Marquette, Ian and Zhang, Yao-Zhong (2018). Non-classical behaviour of coherent states for systems constructed using exceptional orthogonal polynomials. Journal of Physics A-Mathematical and Theoretical, 51 (8) 085202, 1-16. doi: 10.1088/1751-8121/aaa553

Non-classical behaviour of coherent states for systems constructed using exceptional orthogonal polynomials

2018

Journal Article

Structures of Nichols (braided) lie algebras of diagonal type

Wu, Weicai, Wang, Jing, Zhang, Shouchuan and Zhang, Yao-Zhong (2018). Structures of Nichols (braided) lie algebras of diagonal type. Journal of Lie Theory, 28 (2), 357-380.

Structures of Nichols (braided) lie algebras of diagonal type

2017

Journal Article

One loop amplitude from null string

Yu, Ming, Zhang, Chi and Zhang, Yao-Zhong (2017). One loop amplitude from null string. Journal of High Energy Physics, 2017 (6) 51. doi: 10.1007/JHEP06(2017)051

One loop amplitude from null string

2017

Journal Article

On the 2-mode and k-photon quantum Rabi models

Zhang, Yao-Zhong (2017). On the 2-mode and k-photon quantum Rabi models. Reviews in Mathematical Physics, 29 (4) 1750013, 1750013. doi: 10.1142/S0129055X17500131

On the 2-mode and k-photon quantum Rabi models